# SDR UALA2011040501644

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 56,633 hours, 21,260 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI103PE1001
- Condition: Unserviceable
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT UNUSEABLE.  PEDESTAL COMES COMPLETELY OUT OF BASE.  R & R CAPT SEAT IAW AMM 25-11-51, OPS CHECKED NORMAL.
